# SDR SIMA200932708

- Difficulty date: November 22, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 13,874 hours, 12,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14525677001
- Condition: Cracked
- Location: Cargo Bay
- Part time: 13,874 hours, 12,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THAT THE CARGO DOOR LIFTING AND LOWERING MECHANISM AFT BRACKET WAS CRACKED AT THE HI-LOK INBOARD SIDE OF THE BRACKET.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SERVICEABLE AFT BRACKET IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
